# SDR AALA202005069007

- Difficulty date: May 3, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 37,304 hours, 14,582 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 62293108
- Part serial: C1122
- Condition: Failed
- Location: R3 Door
- Part time: 37,569 hours, 14,600 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. R3 EMERGENCY EXIT DOOR SLIDE DID NOT FULLY INFLATE WHEN DEPLOYED PER JOB CARD 26L00025009. REPLACED DOOR SLIDE PER JOB CARD 26L00025012.
